# SDR FDEA2020062511176

- Difficulty date: June 11, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON EXISTING REPAIR.  LONGERON FITTING LOWER FASTENER HOLE AT RIGHT HAND SIDE NOSE LANDING GEAR TRUNION FITTING RIGHT HAND SIDE NOSE LANDING GEAR TRUNION FITTING STATION 595 LOWER LONGERON.  REMOVED AND REPLACED WITH NEW LONGERON AS PER SRM 51-35-01-0G.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
